ophthalmologist-icon
Eye got Red and swelling
I accidentally applied steam capsule on my right side eye instead of Ciprofloxacin capsule. then I washed my eye with cold water now it's second day my eye getting more red and swelling as well. I am able to see with this eye but too much liquid (water) flow from my eye. I used Ciprofloxacin ophthalmic ointment
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, Since you are already using antibiotic eye drop and feel no relief,  i suggest you Please consult local ophthalmologist for further management.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.